Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How is everyone? PeterMartin

Posted by SLS on April 10, 2020, at 18:12:48

In reply to Re: How is everyone?, posted by PeterMartin on March 29, 2020, at 1:03:50

> It's good to see a post from you Scott.

Thanks.

> I bumped up to 50 today. In the past 30 to 40 of Marplan was enough and since I'm paying out of pocket I've tried to stay there.

Marplan is very expensive, probably because the volume of sales is lower than Parnate or Nardil.

> I started doing really well the day after I added Desipramine but I almost think that was a timing fluke. I probably should have held off. I'm hoping once this w/d from Nuvigil (and perhaps even Desipramine or Ritalin a few weeks before that) will subside.

I'm confused. Are you still taking desipramine?

> I also kicked my Lamictal up to 300mg at least for today.

I am much better on 300 mg/day of Lamictal than on 200 mg/day.

> I need something. The world is so depressing as it is I don't need the feeling in my legs.

Is the legs thing a side-effect? Things are very different in the world today. It's eerie.

> Marplan usually takes me 14 to 21 days to get a response.

I am not doing well. I have been on 60 mg/day for about 2 weeks, and I feel worse in some ways. I feel pretty weird and have a tendency towards suicidal thinking. I haven't posted much over the last 2 years because of how poorly I am doing. My only choices right now are to go back to either Parnate or Nardil. I have more mental energy and function better on Parnate, but there is little to no improvement in anhedonia and motivation. Nardil is much better in that regard, but it doesn't seem to last. I decided to come off of Parnate 2 years ago because I didn't want to live the rest of my life that way. Unfortunately, 2 trials of Trintellix caused me great harm, and it took a long time for me to recover from them.

> Do you have a bp cuff? A drop in BP is usually a good indication (for me) that it's starting to work.

Yup. In fact, one of my doctors in the 1980s measured the difference between my blood pressure sitting and immediately upon standing. A 10% drop (orthostatic hypotension) was an indication to him that the dosage was high enough.

I definitely felt better early on with Marplan, but it was episodic. Right now, it is doing more harm than good, and I am reducing the dosage. I will probably discontinue it.

How would you go about switching from Marplan to another MAOI?

Thanks.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

The only thing necessary for the triumph of evil is that good men do nothing.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1109267
URL: http://www.dr-bob.org/babble/20200303/msgs/1109524.html